Proofs of some binomial identities using the method of last squares

Shattuck, Mark, Waldhauser, Tamás: Proofs of some binomial identities using the method of last squares.
FIBONACCI QUARTERLY, 48 (4). pp. 290-297. ISSN 0015-0517 (2010)

[img]
Preview
Text
2010_1.pdf - Accepted Version

Download (145kB) | Preview
Item Type: Article
Journal or Publication Title: FIBONACCI QUARTERLY
Date: 2010
Volume: 48
Number: 4
Page Range: pp. 290-297
ISSN: 0015-0517
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1942586
Date Deposited: 2019. Nov. 07. 12:21
Last Modified: 2019. Nov. 07. 12:22
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17336

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year